I am gonna take a break from BB
« on: January 27, 2020, 09:19:11 am »
Last week I got my testresults from my EEG and MRI. I was so convinsed it was gonna show nothing. But it did. I have a vestibular tumor between inner ear and brainstem. I have to do several tests and waiting for surgery. I am really scared about the future and what will happend with my brain now. I think many of my sxs like severe tinnitus, horrible balance,facial numbness my visual sxs might be caused by both w/d and sxs from the tumor. The only thing I know is that my sxs are worsen.
Take care of you and listen to your body. Thank god I had a stubborn doctor that said this is NOT w/d
Hugs! […] 🌞❤
Re: A single benzo dose years after withdrawal
« Reply #67 on: December 29, 2019, 09:59:31 pm »
Wow. I don’t think I’ve ever witnessed a more grossly inappropriate, compassionless, or shocking display on this forum in the 7+ years I’ve been here (and I’m referring to your recent posts, […], and now yours […], not […]’s). I can find nothing in this thread that suggests scaremongering or advice not to take certain classes of drugs at all (quite the opposite in fact), and certainly did not observe anything different than what occurs on this board on a daily basis, especially involving discussions about psychiatric medications.
To […]: I understand that you’re in charge here, and thus have the ability to silence anyone who you’ve deemed “dangerous” or “lying,” without the need for additional evidence or clarification or even a chance to defend oneself at all. You’ve made it clear that the truth (of what certain members did or did not experience, of whether certain antibiotics do or do not affect GABA receptors or cause setbacks, of the absolute medical necessity of certain drugs, etc) is not what is actually important here, and instead “safety” and “scaremongering” are your main concerns. And that much is fine. But the idea that you, […], are the sole arbiter of what constitutes “safety” and “scaremongering” and even “truth,” with the power to threaten and silence anyone who disagrees with you, at will, with no counterbalance from anyone else in this community, is something that I personally find deeply disturbing and ultimately unacceptable. You only see scaremongering and deception in […]’s posts; I see it in your own.
The irony is that in your attempts to keep this a “safe space” for some members, you’ve created the opposite for others. This is no longer a place where truth matters or where different opinions and experiences can be held.
There is hope, this will be deleted but give yourself a chance, this is goodbye
« on: July 28, 2019, 10:30:21 pm »
This will probably be deleted, this is my goodbye to BB, this group was indeed helpful when I was in wd, it was hell yes, but my wd did NOT started because of benzos but due to anaphylaxis from Salbutamol. I was off all meds for almost 13 months, I reinstated Valium (10 mgs) amd started on Zoloft (75 mgs) last April 5th and it has been a life saver. I am 90-95% healed. Since I was a kid I had OCD and intrusive thoughts (hram/suicidal) I had no idea it was an actual ILLNESS… when my daughter was 5 months old BEFORE VALIUM I had this “urges” of throwing her down the stairs (she’s 20 yo now and the love of my life, I did NOT wanted to kill her, it was my mental demons) that’s when I started using (and abusing) Valium (up to 200 mgs a day for 19 years) yet it saved my life, those thoughts stopped and I was able to raise her and have a normal life. Even so, OCD has always been a part of me, last March and May 2016 I had two anaphylaxis due to Salbutamol and almost died, I had horrible PTSD and stopped all meds and started tapering Valium, it was a nightmare but now looking back I’m not sure how much of it was real wd and how much it was PTSD… had horrible sxs (mental and physical) … all physical sxs went away and after almost 13 months off I was housebound again due to my harm/suicide thoughts, it was NOT wd, I had them before benzos, those thoughts are the reason I started on Valium. I was desperate and took Zoloft and reinstated Valium, I can truly say that my life changed… contrary to what most ppl say, my life on benzos is way better, some on the fb groups even say “that mental illness is a lie”!!! WTF?? NO!! it’s like there is a new mafia against Benzos where ppl rather commit suicide than admit they need a med… I really wonder how many of the ppl who committed suicide would be alive today if they had reinstated. I’m not saying that valium or any other benzo or SSRI is a “magic pill” and no, should not be taken for sleep or for pain, but brain chemical imbalance is real… if all of you guys who want to create awareness about wd also create awareness about MENTAL ILLNESSES… I’m not pro or against Benzos, I’M PRO MY OWN MENTAL AND PHYSICAL HEALTH, and if I need a pill to feel fine I will take it, it’s also self-care. I joined here more than two years ago, now I leave, I got useful advice and to me, I am a success story, I am living a life I actually enjoy, that’s all that matters to me… my final words are that I hope this is not deleted (I will not log in anymore) and I hope ppl know there is a choice, fight for your health, not against meds, do what’s best for you, I did and I don’t regret it, thank you and best wishes.
Sometimes I wish I never discovered BenzoBuddies
« on: May 23, 2019, 03:54:57 am »
This website is great for support and advice etc but it feels like a magnet I can’t detach from.
I try my best not to come on here but it’s so hard not to and the more I read the information on here the more I am woken up to the reality of how long this is going to take and if healing actually happens or not.
Sometimes I feel like being on here is my only distraction but at the same time, it feeds the subconscious mind negativity and hopelessness.
Not sure why I posted on here. Just needed to vent.
« on: June 12, 2018, 11:08:22 pm »
overwhelmed and discouraged so <strong>I’m deleting account</strong>, I cannot process the information on here, as I’m not that smart, <strong>also had a hell of 2-3 weeks on here</strong>, compounding my confusion even worse, I Will now concentrate learning on the better Facebook groups, that use pics, for setups etc getting some help there already, I couldn’t get here, as I can see more than text , so I like it there better, I will start my journey!!! thanks to those who tried to help, sorry if I couldn’t grasp it here
« Last Edit: June 12, 2018, 11:35:38 pm by [Buddie] »
“K-hole” is a slang term for the subjective state of dissociation from the body commonly experienced after sufficiently high doses of the dissociative anesthetic ketamine. This state may mimic the experiences such as catatonic schizophrenia, out-of-body experiences (OBEs) or near-death experiences (NDEs), and is often accompanied by feelings of extreme derealization, depersonalizationand disorientation, as well as temporary memory loss and vivid hallucinations.
Re: Does anyone have experience with Ketamine?
« Reply #3 on: December 07, 2017, 05:41:00 pm »
I use it recreationally and for its anti-depressant effects. Not sure how it could help reduce your current benzo dosage though. It is an NMDA antagonist but in order for this to be helpful you may have to chronically administer dosages of ketamine, which is something that is not recommended. Daily use of ketamine is associated with health issues with the urinary system and addiction. Short-term use may have a purpose. Let us know what your doctor says.
MOVIE "Do No Harm - Exposing the Hippocratic Hoax" (Exploring Physician Suicide)
« on: November 12, 2017, 02:07:16 am »
- Movie: “Do No Harm – Exposing the Hippocratic Hoax” “ABOUT THE PROJECTJumping off hospital rooftops, hanging themselves in janitorial closets, overdosing on drugs—they’re A students and their suicides are often like well-planned school projects. Doctors are our healers, yet they have the highest rate of suicide among any profession. Medical students and families of physicians touched by suicide come out of the shadows to expose this silent epidemic and the truth about a sick healthcare system that not only drives our brilliant young doctors to take their own lives but puts patients lives at risk too”.Trailer:
- “Film to Explore Factors Contributing to Physician Suicide” – Psychiatric News, March 2017 (AMA)
http://psychnews.psychiatryonline.org/doi/full/10.1176/appi.pn.2016.12a21“Organized psychiatry has the power to reduce the stigma surrounding mental illness in physicians,” she [Psychiatrist Karen Miday, M.D.] told Psychiatric News. “We say that 1 out of every 5 people has a mental illness, but we don’t really like to acknowledge that means that 1 out of every 5 doctors has a mental illness,” she added.According to psychiatrist Darryl Kirch, M.D., who is president and CEO of the Association of American Medical Colleges (AAMC) and was interviewed as part of Symon’s film, “the only specialty that is perfectly equipped to assert leadership around the problem of physician burnout, depression, and suicide is psychiatry.”
- “What I’ve learned from 547 doctor suicides” by Pamela Wible MD, October 28, 2017
http://www.idealmedicalcare.org/blog/ive-learned-547-doctor-suicides/“Substance abuse is a late-stage effect of lack of mental health care. Since doctors may lose their license for seeking mental health care or get locked into PHPs; they self-medicate with alcohol, illicit drugs, or self-prescribe psychotropic medications“.
- “Why doctors kill themselves” – Pamela Wible MD, TedMed